# SDR SWIA202265813

- Difficulty date: March 4, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE FWD EMER EXIT SURROUND STRUCTURE FUSELAGE LOWER THRESHOLD HAS SMALL AREAS OF CORROSION.    (C CHECK RO 5/23/22)     REMOVED CORROSION FOR LH SIDE EMER EXIT SURROUND STRUCTURE, LOWER THRESSHOLD PER CRJ 900 SRM 51-21-06-001-001-A01. FOUND TO BE OUT OF LIMITS.ORDERED AND RECEIVED LH FWD EMER EXIT STEP PLATE P/N SH670-36552-1 AND INSTALLED ANTISKID WALKAWAY TAPE PER CRJ 900 AMM 20-60-09-400-801-A01
